# SDR QXEA2012121201675

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P CORRODED AT END FITTING APPROX STA 664.5.  REMOVED END FITTING IAW SRM 51-40-15-02-01, 51-42-05-02-01 TO FOM.  FOUND STRINGER UNDER END FITTING TO BE CRACKED.  CUT OUT STRINGER IAW RD 8/4-53-4967.  CONFIRMED STRINGER CUT LINE AND REPAIR AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1 AND RD 8/4-53-4967.  FABRICATED NEW STRINGER SECTION AND SPLICE IAW RD 8/4-53-4967.  LOCATED SPLICE AND MATCH DRILLED TO ACFT IAW RD 8/4-53-4967.  TREAT AND PRIMED ALL AFFECTED AREAS IAW RD 8/4-53-4967.  INSTALLED REPAIR IAW RD 8/4-53-4967.  RECEIVED NEW STRINGER TIE FITTING LOCATED AND MATCH DRILLED TO ACFT IAW SRM 51-40-07-02-01. INSTALLED FITTING AND RESTORED SURFACE PROTECTION IAW RD 8/4-53-4967.  COMPLIED WITH HZ TC RD 8/4-53-4967.
